Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 172, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Aug 1, 2015, 3:42 PM MDT for Morrill County, Nebraska. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2015, 3:42 PM MDT (21:42 UTC)
- Expired
- Aug 1, 2015, 4:15 PM MDT
- In force
- 33 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Morrill County, NE
The radar
The Cheyenne radar (KCYS), 173 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.7 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 136 J/kg
- Mixed-layer CIN
- -242 J/kg
- Mixed-layer LCL
- 2057 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
163
WUUS55 KCYS 012142
SVRCYS
NEC123-012215-
/O.NEW.KCYS.SV.W.0172.150801T2142Z-150801T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
342 PM MDT SAT AUG 1 2015
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 415 PM MDT
* AT 341 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES
SOUTHEAST OF ANGORA...OR 21 MILES SOUTH OF ALLIANCE...MOVING
SOUTHEAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN MORRILL COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4183 10303 4188 10283 4165 10264 4159 10294
TIME...MOT...LOC 2141Z 331DEG 24KT 4179 10289
HAIL...1.50IN
WIND...60MPH
$$
JAMSKI2 follow-up statements
838
WWUS55 KCYS 012159
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
359 PM MDT SAT AUG 1 2015
NEC123-012215-
/O.CON.KCYS.SV.W.0172.000000T0000Z-150801T2215Z/
MORRILL NE-
359 PM MDT SAT AUG 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR EAST CENTRAL MORRILL COUNTY...
AT 358 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTHEAST
OF THE INTERSECTION OF HIGHWAY 385 AND 92...OR 26 MILES SOUTH OF
ALLIANCE...MOVING SOUTHEAST AT 30 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL MORRILL COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORMS CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4180 10302 4185 10281 4165 10264 4159 10294
TIME...MOT...LOC 2158Z 331DEG 24KT 4171 10283
HAIL...2.00IN
WIND...60MPH
$$
JAMSKI589
WWUS55 KCYS 012209
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
409 PM MDT SAT AUG 1 2015
NEC123-012215-
/O.CON.KCYS.SV.W.0172.000000T0000Z-150801T2215Z/
MORRILL NE-
409 PM MDT SAT AUG 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR EAST CENTRAL MORRILL COUNTY...
AT 407 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF THE INTERSECTION OF HIGHWAY 385 AND 92...OR 25 MILES SOUTH OF
ALLIANCE...MOVING SOUTH AT 20 MPH.
HAZARD...TWO INCH HAIL.
SOURCE...RADAR INDICATED. AT 355 PM MDT...PING PONG BALL SIZE HAIL
WAS REPORTED 9 MILES EAST SOUTHEAST OF ANGORA.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL MORRILL COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4180 10302 4185 10281 4165 10264 4159 10294
TIME...MOT...LOC 2207Z 338DEG 18KT 4173 10290
HAIL...2.00IN
WIND...<50MPH
$$
JAMSKIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 11:32 AM MDT, 4 hours 10 minutes earlier.
Area forecast discussion, Aug 1, 11:32 AM MDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1132 AM MDT SAT AUG 1 2015 .SHORT TERM...(TODAY THROUGH MONDAY NIGHT) ISSUED AT 152 AM MDT SAT AUG 1 2015 TODAY...FLOW ALOFT REMAINS NORTHWEST. IN THE AFTERNOON...NAM PROGS A LOW LEVEL CONVERGENCE AXIS TO SETUP FROM NEAR CHEYENNE TO NEAR CHADRON WITH A LOW AND MID LEVEL THETA-E RIDGE AXIS ALSO SETTING UP SOUTH OF THE CHEYENNE TO CHADRON LINE. LOOKS LIKE ENOUGH LOW LEVEL CONVERGENCE DESPITE THE WARM TEMPERATURES ALOFT TO SPARK ISOLATED AFTERNOON THUNDERSTORMS ALONG THE CONVERGENCE AXIS AND WILL CONTINUE TO PAINT 10 TO 25 PERCENT POPS...DRY ELSEWHERE. TONIGHT...ISOLATED THUNDERSTORMS SHOULD QUICKLY END IN THE EVENING WITH LOSS OF DAYTIME HEATING...WITH DECREASING CLOUD COVER. SUNDAY/SUNDAY NIGHT...AGAIN...WARM TEMPERATURES AT MID LEVELS WILL LIMIT CONVECTIVE POTENTIAL AND CONVECTIVE DEVELOPMENT. HOWEVER...WITH A LOW LEVEL INSTABILITY AXIS FROM NEAR GRAND JUNCTION COLORADO TO DOUGLAS WYOMING...BELIEVE THAT ISOLATED THUNDERSTORMS WILL BE SPARKED IN THE AFTERNOON OVER MUCH OF ALBANY COUNTY NEAR LARAMIE AND OVER SOUTHERN LARAMIE COUNTY NEAR CHEYENNE. STORMS EXPECTED TO END SUNDAY EVENING WITH LOSS OF DAYTIME HEATING. MONDAY/MONDAY NIGHT...MODELS FORECAST THE LOW AND MID LEVEL MONSOONAL MOISTURE TO SLIDE ACROSS OUR COUNTIES AND COMBINED WITH A NEGATIVELY TILTED SHORTWAVE TROUGH ALOFT...WE EXPECT SCATTERED TO NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS TO ERUPT IN THE AFTERNOON AND EVENING...MAINLY ALONG AND WEST OF INTERSTATE 25 NEAR THE LOW AND MID LEVEL THETA-E RIDGE AXIS. .LONG TERM...(TUESDAY THROUGH FRIDAY) ISSUED AT 300 AM MDT SAT AUG 1 2015 STILL A LOT OF FLIP FLOPPING WITH MEDIUM RANGE GUIDANCE ON WHAT IS GOING TO HAPPEN IN THE LONG TERM. NOW THE GFS IS THE MORE BULLISH ON POPS AND QPF FOR TUESDAY. ECMWF WAS THE MORE BULLISH 24 HOURS AGO. LEADS TO LESS CONFIDENCE WITH THESE RUN TO RUN INCONSISTENCIES. BOTH BRING A SHORTWAVE THROUGH THE CWFA MONDAY NIGHT INTO TUESDAY. GFS BRINGS THE SHORTWAVE FURTHER NORTH WHILE THE ECMWF HAS THE SHORTWAVE TRACKING ALONG THE COLORADO/WYOMING BORDER. DECIDED TO MAINTAIN LOW CHANCE TO SLIGHT CHANCE POPS IN THE FORECAST FOR TUESDAY WITH THE HOPES THAT RUN TO RUN CONSISTENCY INCREASES IN ORDER TO RAISE POPS AS THE EVENT DRAWS CLOSER. SHOULD THE GFS SOLUTION CURRENTLY BEING PROPOSED HOLDS TRUE...PANHANDLE AND EXTREME SOUTHEAST WYOMING ZONES WOULD BE IN FOR HEAVY RAINFALL. GFS FORECAST OVER 2 INCHES OF RAIN IN THE PANHANDLE FOR TUESDAY AS THE FRONT STALLS ALONG THE LARAMIE RANGE. BOTH MODELS SHOWING A FAIRLY DRY DAY WEDNESDAY AS SHORTWAVE MOVES EAST AND IS REPLACED WITH UPPER LEVEL RIDGING. SURFACE BOUNDARY GETS FORCED OUT INTO THE PANHANDLE WEDNESDAY AFTERNOON. MOST OF SOUTHEAST WYOMING WOULD BE DRY AS WESTERLY WINDS CREATE DRY DOWNSLOPING CONDITIONS OFF THE LARAMIE RANGE. COULD BE QUITE BREEZY OUT WEST WEDNESDAY AS GFS 700MB WINDS INCREASE TO 30-35KTS. IN FACT...THE GFS SHOWS THESE STRONG WESTERLY WINDS CONTINUING FOR THE REST OF THE WEEK. WE WOULD BE DEALING WITH ELEVATED TO CRITICAL FIRE WEATHER ISSUES UNDER THIS SCENARIO FOR MUCH OF NEXT WEEK AS AFTERNOON HUMIDITIES LIKELY TO BECOME CRITICAL. && .AVIATION...(FOR THE 18Z TAFS THROUGH SUNDAY MORNING) ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED ONCE AGAIN THIS AFTERNOON FOR AIRPORTS EAST OF THE LARAMIE RANGE. GREATEST CONCENTRATION WILL BE IN THE NEBRASKA PANHANDLE. IT WILL BE MAINLY DRY WEST OF THE LARAMIE RANGE TODAY WITH RELATIVELY LIGHT WINDS AND VFR CONDITITIONS. && .FIRE WEATHER... ISSUED AT 152 AM MDT SAT AUG 1 2015 LOW AFTERNOON RELATIVE HUMIDITIES WEST OF INTERSTATE 25 TODAY AND SUNDAY...THOUGH FORTUNATELY...WINDS AND WIND GUSTS WILL REMAIN BELOW CRITERIA FOR A MAJORITY OF LOCATIONS. RAIN CHANCES INCREASE MONDAY AND TUESDAY AS MONSOONAL MOISTURE CREEPS BACK INTO OUR COUNTIES. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...RUBIN LONG TERM...GCC AVIATION...TJT FIRE WEATHER...RUBIN
Hazardous weather outlook, Aug 1, 4:39 AM MDT, 11 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 439 AM MDT SAT AUG 1 2015 WYZ101>119-021045- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 439 AM MDT SAT AUG 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON FOR AREAS EAST OF THE LARAMIE RANGE IN SOUTHEAST WYOMING. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE EXPECTED MUCH OF THE PERIOD AS MONSOON MOISTURE RETURNS TO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. NEZ002-003-019>021-054-055-095-096-021045- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 439 AM MDT SAT AUG 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON FOR AREAS IN THE CENTRAL AND SOUTHERN NEBRASKA PANHANDLE. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE EXPECTED MUCH OF THE PERIOD AS MONSOON MOISTURE RETURNS TO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.
In the hours before
Special weather statement, Aug 1, 1:49 PM MDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 149 PM MDT SAT AUG 1 2015 NEZ003-096-012015- SOUTH SIOUX NE-BOX BUTTE NE- 149 PM MDT SAT AUG 1 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SIOUX AND WESTERN BOX BUTTE COUNTIES UNTIL 215 PM MDT... AT 149 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES SOUTH OF AGATE BED NATIONAL MONUMENT...OR 24 MILES NORTH OF SCOTTSBLUFF...MOVING SOUTHEAST AT 10 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN SIOUX AND WESTERN BOX BUTTE COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4221 10379 4229 10369 4219 10344 4204 10365 TIME...MOT...LOC 1949Z 319DEG 10KT 4222 10369 MAZUR
Special weather statement, Aug 1, 2:22 PM MDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 222 PM MDT SAT AUG 1 2015 NEZ096-012100- SOUTH SIOUX NE- 222 PM MDT SAT AUG 1 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SIOUX COUNTY UNTIL 300 PM MDT... AT 222 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTH OF LAKE ALICE...OR 18 MILES NORTH OF SCOTTSBLUFF...MOVING SOUTH AT 10 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN SIOUX COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4217 10377 4221 10360 4201 10341 4201 10374 TIME...MOT...LOC 2022Z 338DEG 10KT 4213 10367 HAHN
Special weather statement, Aug 1, 3:05 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 305 PM MDT SAT AUG 1 2015 NEZ003-012145- BOX BUTTE NE- 305 PM MDT SAT AUG 1 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BOX BUTTE COUNTY UNTIL 345 PM MDT... AT 303 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BEREA...OR 13 MILES NORTHWEST OF ALLIANCE...MOVING EAST AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... WILD HORSE BUTTE AROUND 325 PM MDT. THIS THUNDERSTORM WILL IMPACT HIGHWAY 2 BETWEEN BEREA AND HEMINGFORD AND HIGHWAY 385 BETWEEN BEREA AND HIGHWAY 7E. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4220 10306 4229 10309 4243 10275 4220 10275 TIME...MOT...LOC 2103Z 249DEG 19KT 4227 10301 HAHN
Special weather statement, Aug 1, 3:34 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
334 PM MDT SAT AUG 1 2015
NEZ021-012215-
MORRILL NE-
334 PM MDT SAT AUG 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORRILL COUNTY UNTIL
415 PM MDT...
AT 333 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES EAST OF ANGORA...OR 18 MILES SOUTH OF ALLIANCE...MOVING EAST
SOUTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
MORRILL COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4167 10264 4175 10298 4192 10295 4194 10269
4185 10267 4176 10267 4174 10265
TIME...MOT...LOC 2133Z 276DEG 18KT 4183 10287
JAMSKIThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 1:49 PM MDT | Special Weather Statement | CYS | Sioux | 26 min |
| Aug 1, 2:22 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 38 min |
| Aug 1, 3:05 PM MDT | Special Weather Statement | CYS | Box Butte | 40 min |
| Aug 1, 3:34 PM MDT | Special Weather Statement | CYS | Morrill | 41 min |
| Aug 1, 4:18 PM MDT | Severe Thunderstorm Warning | CYS | Morrill | 42 min |
| Aug 1, 4:37 PM MDT | Severe Thunderstorm Warning | CYS | Morrill | 38 min |
| Aug 1, 4:58 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Morrill | 47 min |
| Aug 1, 5:18 PM MDT | Special Weather Statement | CYS | Cheyenne | 42 min |
| Aug 1, 5:39 PM MDT | Special Weather Statement | CYS | Cheyenne | 36 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.